Psycho-Babble Psychology Thread 251943

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

EFFEXOR side effects...I ONLY MISSED 2 DAYS!

Posted by firemedic00 on August 18, 2003, at 18:47:49

Ok...thank God for this website...I feel I have figured out the reason why I am dizzy, light-headed and ready to throw up all day. My doctor's diagnosis...inner ear infection causing the "vertigo"...My diagnosis...I missed two days of effexor!!!! Not intentionally....just did not have it and thought nothing of it. Thanks to this site I am 100 percent sure this is my problem. MY QUESTION IS: How long does it take to go away after I continue my dose????? PLEASE TELL ME SOON....I CANNOT FUNCTION LIKE THIS MUCH LONGER...It's like I am in a different world.

 

Redirect: EFFEXOR side effects...

Posted by Dr. Bob on August 19, 2003, at 17:52:33

In reply to EFFEXOR side effects...I ONLY MISSED 2 DAYS!, posted by firemedic00 on August 18, 2003, at 18:47:49

> Ok...thank God for this website...I feel I have figured out the reason why I am dizzy, light-headed and ready to throw up all day...

Sorry if it's confusing here, but the board for medication issues is Psycho-Babble. Here's a link:

http://www.dr-bob.org/babble/20030818/msgs/252256.html

Bob


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Psychology | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.